# SDR CA961104002

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Lt Wing
- Component: Braero
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK NOTED AT LEFT WING UPPER CORNER. STEADY WEEP FROM AREA OF HI-LOK FASTENER. FASTENERS TORQUE TIGHTENED AND AREA SEALED.
